# SDR SIMA20220213001

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 50,689 hours, 45,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT CLAMP BROKEN-C/A-RAR AFT CABIN EMERGENCY FLASHLIGHT CLAMP IAW EMB 145 CMM 25-60-14.
